"K2" Marijuana sends 12 People to Hospital in Willimantic
Posted by Sagar Satapathy on May 06, 2015.
A synthetic marijuana, known as "K2" or "Spice" sent at least 12 people to hospital in Willimantic over the last two days. Cpl. Stanley Parizo Jr. from the Willimantic Police Department confirmed that they have been receiving calls about people exhibiting psychotic behavior after smoking the drug.
People were reportedly seen running around without shirts and crying for help. The cops are trying to detect the source of the synthetic marijuana. They have already sent the samples for laboratory testing. These drugs may have been laced with the hallucinogen PCP, they believe.
“Personnel that we have encountered who have ingested the tainted product have displayed psychotic behaviors requiring immediate hospitalization. We are cautioning those persons using this synthetic drug to beware of the very serious medical consequences that can be expected with the use of this product,” said Corp. Stanley F. Parizo, Jr.,Willimantic Police Department public information officer.
Symptoms of the psychotic behavior included increased blood pressure, increased heart rate, reports of hyperthermia and anxiety. There is little doubt that reports of adverse health effects associated with synthetic marijuana use have increased lately. Side effects of synthetic marijuana may cause extreme nervousness, anxiety, an increased heartbeat, tremors, vomiting, hallucinations and seizures.
"The public should be aware of the potential dangers of synthetic marijuana use," said DPH Commissioner Dr. Jewel Mullen. comments powered by Disqus